What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 10, 11:26 AM EST, 29 minutes earlier.
Area forecast discussion, Jul 10, 11:26 AM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1226 PM EDT Fri Jul 10 2020
.SYNOPSIS...
Tropical Storm Fay will continue to work its way northward near
the coast of New Jersey this afternoon, and into eastern New
York and western New England tonight. Behind the system, another
area of low pressure is forecast to drag a cold front through
the region on Saturday night. An additional disturbance is
forecast to move through the region Monday into Tuesday before
high pressure builds across the eastern U.S., ushering in drier
conditions.
&&
.NEAR TERM /THROUGH TONIGHT/...
Tropical Storm Fay was centered about 25 miles east of the
Delaware Beaches at noon. The center is forecast to move
northward along the New Jersey coast this afternoon and through
the New York City metropolitan area this evening.
We continue to expect the main threat in our region to be heavy
rain. Widespread totals in the 2 to 4 inch range are
anticipated with locally higher amounts. Our entire forecast
area is under a Flash Flood Watch.
Winds along the coast will gust in excess of 40 MPH. Meanwhile,
the wind gusts in northeastern Maryland and eastern
Pennsylvania should peak generally in the 25 to 30 MPH range.
There remains the potential for an isolated weak tornado or two
in the coastal counties of New Jersey as the storm works its
way northward due to the increased shear in that area.
The rain will end gradually from south to north during the
afternoon and evening hours.
High temperatures should favor the 75 to 80 degree range.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Tropical Storm Fay will be quickly heading north across New
England Saturday morning thanks to an approaching shortwave from
the west. This shortwave looks rather potent for this time of
year with both the ECMWF and GFS showing a ~40 m height
fall/rise couplet across the Mid-Atlantic Saturday afternoon.
This wave will also begin to eject to the northeast Saturday
afternoon and take on a negative tilt. This will place
northeastern NJ in a RRQ. Wind profiles are also interesting
with SFC to 6 km bulk shear values around 30 kts. Hodographs do
show a veer-back-veer profile which wouldn't be extremely
helpful for updrafts. Instability wise, ML CAPEs are forecast to
be around 2000 J/kg (NAM) with maximum values over the NJ
Coastal Plain. Given the instability, shear, and lift mentioned
above there is a threat for severe threat. Storm mode with this
appears to start out as discrete due to mean wind and bulk shear
vectors being out of the southwest in a modestly wide warm
sector. It appears by late Saturday afternoon into evening
modest surface convergence might form near PA/ NJ which would
favor more clustering as bulk shear vectors would be oblique to
the boundary.
Threat wise, damaging wind gusts appear to be the primary
hazard as dry air in the mid-levels remains consistent across
both GFS and NAM forecast soundings. Surface delta theta-e
values are around -25 which is rather favorable. A secondary
threat would be hail if storms remain discrete longer. High
temperatures Saturday will be in the low 90s as 850 mb
temperatures are around 20 degrees C.
Saturday night into early Sunday morning the shortwave will
eject northeast with a weak cold front moving through the area.
Convective coverage will also quickly wane Saturday evening as
daytime heating is lost.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Sunday morning the shortwave from Tuesday will be over New
England with a long wave trough axis remaining centered over the
Ohio Valley. Sunday afternoon, most of the area will likely
stay dry in the wake of Saturday's departing shortwave. Another
shortwave located over Lake Michigan Sunday morning will rotate
through the base of the trough axis Sunday evening helping to
initiate another round of showers and thunderstorms. Finally on
Monday the long wave trough axis will start to translate east as
a strong upper level low over western Canada slowly heads east.
This eastward movement will bring a final shortwave southeast
across the Great Lakes region towards the Mid-Atlantic. The wave
will cross the area Monday afternoon finally bringing a slow
end to the precipitation from west to east. PWATs behind the
wave will be around 1.20", but dewpoints will only slightly fall
off. 850 mb temperatures also stay around 15 degrees C, so high
temperatures Monday and Tuesday remain in the upper 80s.
Tuesday into Wednesday the wave will head northeast towards New
England with weak subsidence occuring in its wake. The latest
runs of the ECMWF and GFS show a weak wave diving southeast on
the back side of the trough axis, but think precipitation
chances are limited here. The main reason for this is the dry
air.
Wednesday into Thursday, rather zonal flow sets up over the
region as mid-level ridging builds across the southeastern
United States, with a potent mid-level low located near the
Hudson Bay. This in general, would favor below normal
precipitation and above normal temperatures. A slightly stronger
ridge, or weaker upper level low would alter the forecast
correspondingly drier or wetter. Expect high temperatures in low
90s Wednesday and Thursday.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This afternoon...Mainly MVFR/IFR conditions expected with
periods of heavy rain. Scattered thunderstorms are possible.
Northeast winds around 10 knots at KABE and KRDG and 15 to 25
knots with gusts up to 40 knots near the coast. Generally
moderate confidence with low confidence on timing and location
of thunderstorms.
Tonight...Mainly MVFR conditions expected with possible
improvement to VFR after 06Z. Chance of showers through this
evening and patchy fog possible overnight. West to southwest
winds around 5 to 10 knots. Moderate confidence with low
confidence on timing of improving conditions.
Outlook...
Saturday...Mainly VFR conditions expected. Afternoon showers
and thunderstorms with MVFR or lower conditions possible.
Southwest winds around 5 to 10 knots. Moderate confidence.
Saturday Night...Showers and thunderstorms with MVFR or lower
conditions possible early. Otherwise, mainly VFR conditions
expected. Light west to southwest winds. Moderate confidence.
Sunday...Mainly VFR conditions expected. Afternoon showers and
thunderstorms possible. West-southwest winds around 5 to 10
knots. Moderate confidence.
Sunday Night...MVFR or lower conditions in showers and
thunderstorms overnight. Patchy fog possible. Light southwest
winds. Moderate confidence.
Monday...Patchy fog may linger into the morning hours.
Otherwise, mainly VFR conditions expected. Afternoon showers and
thunderstorms with MVFR or lower conditions possible. Southwest
winds around 5 to 10 knots. Moderate confidence.
Monday Night...Showers and thunderstorms with MVFR or lower
conditions possible early. Otherwise, mainly VFR conditions
expected. Light southwest winds will turn west and then
northwest overnight. Low confidence.
Tuesday...Mainly VFR conditions expected. Afternoon showers and
thunderstorms with MVFR or lower conditions possible. West to
southwest winds around 5 to 10 knots. Low confidence.
&&
.MARINE...
Conditions have deteriorated on the Atlantic coastal waters and
lower Delaware Bay as Tropical Storm Fay continues to affect
the area. There will be tropical-storm force winds with
rain/squalls and occasional lightning moving gradually
northward. The threat for waterspouts exists today given high to
extreme low-level shear and marginal instability.
Winds are likely to remain in the small craft advisory category
on Delaware Bay, so the advisory remains in place here.
Conditions are expected to improve slowly this evening and
tonight, as rain will become more showery and flow will become
offshore on the south side of the system. Tropical storm force
winds/gusts may linger for much of the night, though a trend
downward with time should be expected.
Seas will range from 6 to 10 feet on our ocean waters with
locally higher wave heights. There will be only a gradual
decrease as the system departs.
Outlook...
Saturday...Seas may linger around 5 feet for much of the day,
but winds will likely become sub-advisory. A chance of storms.
Saturday night through Tuesday...Sub-advisory winds/seas
expected. A chance of afternoon/evening storms, primarily on
Monday and Tuesday.
Rip Currents...
Conditions have deteriorated due to Tropical Storm Fay. With
rough seas and a longer-period southeasterly swell, the threat
for the formation of dangerous rip currents is high today. The
flow will become somewhat offshore in the wake of the system on
Saturday, though winds will become more southerly/southwesterly
by afternoon. With seas remaining elevated and residual swell
from the tropical system, at least a moderate risk of rip
currents is anticipated for Saturday.
&&
.HYDROLOGY...
Heavy rains from Tropical Storm Fay will cause flooding today.
Expected rainfall is from 2 to 4 inches with local amounts up to
6 inches possible.
One hour flash flood guidance values across south and central
New Jersey are between 2-3 inches while across the Lehigh Valley
the values are as low as 3/4 of an inch. With the tropical
air mass moving in, several of the CAMs are indicating the
potential that may be exceeded. While the 6 hour flash flood
guidance is between 4 to 6 inches, the 7-day percent of normal
precipitation plot from AHPS showed a few areas in southern NJ
and the Delmarva Peninsula with 200 to 400 percent of normal
rainfall.
&&
.TIDES/COASTAL FLOODING...
With Tropical Storm Fay moving slowly northward today
near/along our coast, a period of stronger onshore flow will
occur to the north of the cyclone center. Though this would
often be concerning for the potential of coastal flooding, a
number of factors are mitigating a more substantive threat to
the coast. First, the lunar cycle is out of phase with the
event, which results in tidal departures of 2+ feet required for
minor coastal flooding. Second, the developing tropical storm
is not intensifying quickly (and will likely plateau as it moves
northward into colder and colder waters today) and is moving
reasonably steadily. Given these factors, onshore flow will not
be especially strong for long, so any associated surge should be
minimal (i.e., generally less than 2 feet).
Nevertheless, we are a little concerned models are underplaying
the tidal departures for tonight's high tide (the higher of the
two astronomical tides in the next 24 hours). A transition to
offshore flow will likely begin around this time, but this is
usually not enough time to counter the effects of antecedent
onshore flow. As a result, our latest forecast is well above
model guidance for tonight's high tide, but still short of minor
flooding criteria. Future adjustments are likely based on
observations/model trends this morning.
One other consideration: Flow will likely develop a southerly
fetch on Saturday as Fay departs to our north/northeast. This
may result in higher water levels on the eastern shore of
Chesapeake Bay during the weekend. However, once again, we are
not currently forecasting tidal departures sufficient to produce
flooding in these areas. This will require close monitoring
with future updates, though.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 PM EDT this evening for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until 8 PM EDT this evening for NJZ001-
007>010-012>020-026-027.
Flash Flood Watch until 4 PM EDT this afternoon for NJZ021>025.
High Rip Current Risk until 8 PM EDT this evening for NJZ014-
024>026.
Tropical Storm Warning for NJZ012>014-020-022>027.
DE...Flash Flood Watch until 8 PM EDT this evening for DEZ001.
Flash Flood Watch until 4 PM EDT this afternoon for DEZ002>004.
High Rip Current Risk until 8 PM EDT this evening for DEZ004.
Tropical Storm Warning for DEZ003-004.
MD...Flash Flood Watch until 8 PM EDT this evening for MDZ008.
Flash Flood Watch until 4 PM EDT this afternoon for MDZ012-015-
019-020.
MARINE...Tropical Storm Warning for ANZ431-450>455.
Small Craft Advisory until 6 PM EDT this evening for ANZ430.
&&
Synopsis...Haines
Near Term...Iovino
Short Term...Haines
Long Term...Haines
Aviation...Meola
Marine...CMS
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Jul 10, 8:54 AM EST, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
954 AM EDT Fri Jul 10 2020
DEZ001-MDZ008-NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-
101>106-111400-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
954 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
DEZ002-MDZ012-015-019-020-NJZ021-111400-
Kent-Kent MD-Queen Annes-Talbot-Caroline-Cumberland-
954 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for central Delaware, northeast
Maryland and southern New Jersey.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
NJZ012-013-020-027-111400-
Middlesex-Western Monmouth-Ocean-Southeastern Burlington-
954 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
DEZ003-NJZ022-023-111400-
Inland Sussex-Atlantic-Cape May-
954 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
NJZ014-026-111400-
Eastern Monmouth-Coastal Ocean-
954 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Flash Flood Watch.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
DEZ004-NJZ024-025-111400-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
954 AM EDT Fri Jul 10 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Flash Flood Watch.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
ANZ431-450>455-111400-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
954 AM EDT Fri Jul 10 2020
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
ANZ430-111400-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
954 AM EDT Fri Jul 10 2020
This Hazardous Weather Outlook is for Delaware Bay Waters.
.DAY ONE...Today and tonight.
Tropical Storm Fay will pass to the east of the area today.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
In the hours before
Local storm report, Jul 10, 9:17 AM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 AM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM FLASH FLOOD RIO GRANDE 39.01N 74.88W
07/10/2020 CAPE MAY NJ DEPT OF HIGHWAYS
ROUTE 47 CLOSED IN BOTH DIRECTIONS NEAR US 9
DUE TO FLOODING.
&&
STAARMANNLocal storm report, Jul 10, 9:19 AM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 AM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM FLASH FLOOD 3 E HAMILTON TWP 39.46N 74.66W
07/10/2020 ATLANTIC NJ DEPT OF HIGHWAYS
EASTBOUND LANES OF US 322 CLOSED NEAR
COLOGNE AVE DUE TO FLOODING.
&&
STAARMANNLocal storm report, Jul 10, 9:53 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 AM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TROPICAL STORM 2 NNE STRATHMERE 39.22N 74.64W
07/10/2020 CAPE MAY NJ MESONET
WEATHERFLOW SENSOR REPORTS 44 MPH SUSTAINED
WINDS WITH GUSTS UP TO 53 MPH.
&&
STAARMANNLocal storm report, Jul 10, 9:58 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM TROPICAL STORM 4 SE MYSTIC ISLAND 39.52N 74.32W
07/10/2020 OCEAN NJ MESONET
WEATHERFLOW SENSOR REPORTS 39 MPH SUSTAINED
WINDS WITH GUSTS UP TO 48 MPH.
&&
STAARMANNLocal storm report, Jul 10, 11:06 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1206 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD STONE HARBOR 39.05N 74.76W
07/10/2020 CAPE MAY NJ PUBLIC
SOCIAL MEDIA VIDEO OF WIDESPREAD FLOODED
ROADS IN STONE HARBOR.
&&
STAARMANNLocal storm report, Jul 10, 11:44 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD MARGATE CITY 39.32N 74.51W
07/10/2020 ATLANTIC NJ EMERGENCY MNGR
MEDIA RELAYED REPORTS OF SIGNIFICANT
FLOODING FROM EMERGENCY MANAGEMENT IN
MARGATE CITY. SOCIAL MEDIA PICTURES SHOW
ABOUT 1-2 FEET OF WATER ON ROADWAYS. TIME
ESTIMATED.
&&
STAARMANNNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 894526, 894554, 894555, 894540, 894553, 894532, 894539, 894549, 894538, 894537, 894545, 894541, 894529, 894525.